Alert archive / Arkansas / River Flood Warnings in 2016
River Flood Warning 71, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 18, 2016, 10:34 AM CDT for Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It took effect at Apr 18, 2016, 9:34 PM CDT. It was in force for 71 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 10:34 AM CDT (15:34 UTC)
- In effect from
- Apr 18, 2016, 9:34 PM CDT
- Expired
- Apr 21, 2016, 8:52 PM CDT
- In force
- 71 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Little River County, AR, Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 151 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Idabel (IDBO2). The gauge peaked at 28.63 ft at Apr 20, 2016, 4:00 PM CDT.
- Action stage
- 29 ft
- Minor stage
- 30 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07338500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
912 WGUS44 KSHV 181534 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1034 AM CDT MON APR 18 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-133-OKC089-191534- /O.NEW.KSHV.FL.W.0071.160419T0234Z-160422T0152Z/ /IDBO2.1.ER.160419T0234Z.160419T1200Z.160421T0752Z.NO/ 1034 AM CDT MON APR 18 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Little River Near Idabel, Oklahoma. * from this evening to Thursday evening...or until the warning is cancelled. * At 930 AM Monday the stage was 21.7 feet. * Minor flooding is forecast. * Flood stage is 30 feet. * Forecast...Rise above flood stage this Monday evening and continue to rise to near 31.5 feet by Tuesday morning. The river will fall below flood stage by early Thursday morning. * Impact...Minor lowland flooding. && LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489 $$ ARC061-081-133-OKC089-191533- /O.NEW.KSHV.FL.W.0072.160419T1200Z-160421T1240Z/ /HRGA4.1.ER.160419T1200Z.160420T0600Z.160420T1840Z.NO/ 1034 AM CDT MON APR 18 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Little River At Horatio, Arkansas. * from Tuesday morning to Thursday morning...or until the warning is cancelled. * At 1000 AM Monday the stage was 15.9 feet. * Minor flooding is forecast. * Flood stage is 27 feet. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 28.2 feet by early Wednesday morning. The river will fall below flood stage by Wednesday early afternoon. * Impact...Minor lowland flooding. && LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459 $$ VIII.
5 follow-up statements
616 WGUS84 KSHV 190145 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 845 PM CDT MON APR 18 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-133-OKC089-200145- /O.EXT.KSHV.FL.W.0071.160420T0824Z-160422T0207Z/ /IDBO2.1.ER.160420T0824Z.160420T1800Z.160421T0807Z.NO/ 845 PM CDT MON APR 18 2016 ...The flood warning extended until Thursday evening...The flood warning continues for the Little River Near Idabel. * from late Tuesday night to Thursday evening...or until the warning is cancelled. * At 8:30 PM Monday The stage was 26.2 feet. * Minor flooding is forecast. * Flood stage is 30.0 feet. * Forecast...Rise above flood stage by Wednesday morning and continue to rise to near 31.0 feet BY Wednesday early afternoon. The river will fall below flood stage by Thursday morning. * Impact...at 32.0 feet...Minor to moderate flooding with hundreds of acres of lowland inundated. Farmers and ranchers must move cattle and farm machinery to higher ground until the high water ends. && LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489 $$ ARC061-081-133-OKC089-200144- /O.EXT.KSHV.FL.W.0072.160420T0600Z-160421T1312Z/ /HRGA4.1.ER.160420T0600Z.160420T1200Z.160420T1912Z.NO/ 845 PM CDT MON APR 18 2016 ...The flood warning extended until Thursday morning...The flood warning continues for the Little River At Horatio. * from late Tuesday night to Thursday morning...or until the warning is cancelled. * At 8:00 PM Monday The stage was 21.4 feet. * Minor flooding is forecast. * Flood stage is 27.0 feet. * Forecast...Rise above flood stage by early Wednesday morning and continue to rise to near 27.5 feet BY Wednesday morning. The river will fall below flood stage by Wednesday early afternoon. * Impact...at 27.0 feet...The housing development three miles west of horatio arkansas should be evacuated as residents are completely cut off. A few hundred acres of lowland are flooded both upstream and downstream from the highway 41 bridge. && LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459 $$
305 WGUS84 KSHV 191123 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 623 AM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-133-OKC089-201123- /O.EXT.KSHV.FL.W.0071.160421T0000Z-160421T1800Z/ /IDBO2.1.ER.160421T0000Z.160421T0000Z.160421T0000Z.NO/ 623 AM CDT TUE APR 19 2016 The flood warning continues for the Little River Near Idabel, Oklahoma. * from Wednesday evening to Thursday afternoon...or until the warning is cancelled. * At 530 AM Tuesday the stage was 27.5 feet. * Minor flooding is forecast. * Flood stage is 30 feet. * Forecast...The river is expected to rise to near flood stage by Wednesday evening. * Impact...at 30.0 feet...Several hundred acres of lowland will flood at the confluence of the glover and little rivers. Farmers and ranchers should move cattle and farm machinery to higher ground until the high water ends. && LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489 $$ ARC061-081-133-OKC089-191153- /O.CAN.KSHV.FL.W.0072.000000T0000Z-160421T1312Z/ /HRGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 623 AM CDT TUE APR 19 2016 The flood warning is cancelled for the Little River At Horatio, Arkansas. * At 6:00 AM Tuesday The stage was 24.0 feet. * Flood stage is 27 feet. * Forecast...The river will crest below flood stage at 25.0 feet by early Wednesday morning. && LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459 $$ VIII.
229 WGUS84 KSHV 200132 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 832 PM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-210132- /O.EXT.KSHV.FL.W.0073.160420T1400Z-160424T1930Z/ /ATBT2.1.ER.160420T1400Z.160421T1800Z.160424T0130Z.NO/ 832 PM CDT TUE APR 19 2016 ...The flood warning extended until Sunday afternoon...The flood warning continues for the Attoyac Bayou Near Chireno. * from Wednesday morning to Sunday afternoon...or until the warning is cancelled. * At 7:30 PM Tuesday The stage was 12.6 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...Rise above flood stage by tomorrow late morning and continue to rise to near 15.5 feet BY early Friday morning. The river will fall below flood stage by Saturday evening. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ LAC015-119-210131- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.160228T1100Z.160320T0200Z.000000T0000Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 8:00 PM Tuesday The stage was 183.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 184.6 feet by Sunday evening. Additional rises remain possible thereafter. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ LAC017-TXC067-203-315-210131- /O.EXT.KSHV.FL.W.0081.160421T1200Z-160425T0600Z/ /LCOL1.1.ER.160421T1200Z.160421T1200Z.160423T1800Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Big Cypress Bayou At Caddo Lake. * from Thursday morning to late Sunday night...or until the warning is cancelled. * At 8:00 AM Tuesday The stage was 171.1 feet. * Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river is expected to rise to near flood stage Thursday morning. * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around uncertain texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ ARC027-LAC119-210131- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160413T0645Z.160422T1200Z.000000T0000Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 8:00 PM Tuesday The stage was 12.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 13.0 feet by Friday early afternoon then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ ARC081-133-OKC089-210131- /O.EXT.KSHV.FL.W.0071.160420T1800Z-160421T1200Z/ /IDBO2.1.ER.160420T1800Z.160420T1800Z.160420T1800Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Little River Near Idabel. * from Wednesday afternoon to Thursday morning...or until the warning is cancelled. * At 7:30 PM Tuesday The stage was 28.4 feet. * Minor flooding is forecast. * Flood stage is 30.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow early afternoon. * Impact...at 30.0 feet...Several hundred acres of lowland will flood at the confluence of the glover and little rivers. Farmers and ranchers should move cattle and farm machinery to higher ground until the high water ends. && LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489 $$
539 WGUS84 KSHV 201500 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1000 AM CDT WED APR 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-133-OKC089-211500- /O.EXT.KSHV.FL.W.0071.160421T0000Z-160421T1800Z/ /IDBO2.1.ER.160421T0000Z.160421T0000Z.160421T0000Z.NO/ 1000 AM CDT WED APR 20 2016 ...The flood warning extended until Thursday afternoon...The flood warning continues for the Little River Near Idabel, Oklahoma. * from this evening to Thursday afternoon...or until the warning is cancelled. * At 930 AM Wednesday the stage was 28.5 feet. * Minor flooding is forecast. * Flood stage is 30 feet. * Forecast...The river is expected to rise to near flood stage this Wednesday evening. * Impact...at 30.0 feet...Several hundred acres of lowland will flood at the confluence of the Glover and Little rivers. Farmers and ranchers should move cattle and farm machinery to higher ground until the high water ends. && LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489 $$ VIII.
895 WGUS84 KSHV 211456 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 956 AM CDT THU APR 21 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-133-OKC089-211526- /O.CAN.KSHV.FL.W.0071.000000T0000Z-160421T1800Z/ /IDBO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 956 AM CDT THU APR 21 2016 The flood warning is cancelled for the Little River Near Idabel, Oklahoma. * At 9:30 AM Thursday The stage was 27.5 feet. * Flood stage is 30.0 feet. * Forecast...The river crested below flood stage at 28.6 feet during Wednesday. The river will recede to near 19 feet by Friday morning. && LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 18, 5:54 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 18, 5:54 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 AM CDT MON APR 18 2016
.AVIATION...
LARGE AREA OF CONVECTION SLOWLY SHIFTING EASTWARD ACROSS THE AREA.
LEADING EDGE HAS JUST MOVED ACROSS KTXK AND KSHV....WITH
WIDESPREAD SHRA AND OCNL TSTMS ACROSS NE TX. STG STORMS REMAINING
OVER SE TX...JUST SOUTH OF KLFK TERMINAL. BREAK IN CONVECTION
POSSIBLE THIS AFTN...FILLING BACK IN OVERNIGHT. MOSTLY MVFR CIGS
EXCEPT VFR NEXT FEW HOURS AT KMLU AND KELD BEFORE PRECIP REACHES
THE AREA. SE WINDS NEAR 10 KTS...WITH OCNL VRBL WIND
DIRECTIONS./VII/.
&&
.PREV DISCUSSION... /ISSUED 207 AM CDT MON APR 18 2016/
DISCUSSION...
MODERATE TO HEAVY RAINFALL CONTINUES ACROSS EAST TEXAS THIS
MORNING WITH RAINFALL TOTALS AVERAGING BETWEEN 1 TO 3 INCHES
THUS FAR. MAIN CONCERN FOR THIS FORECAST CYCLE ARE RAINFALL
TOTALS THROUGH THE NEXT THREE DAYS. GFS MODEL HAS SHIFTED TO A
WETTER SOLUTION WITH FORECAST RAINFALL TOTALS INCREASING TO AROUND
4 TO 5 INCHES ACROSS PORTIONS OF EAST TEXAS WITH AN AXIS IS OF 3
TO 4 INCHES EXTENDING ALONG INTERSTATE 20 FROM SHREVEPORT TO
RUSTON. WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR AREAS
CURRENTLY EXPERIENCING RAINFALL. WATCH TO INCLUDE SOUTHEAST
OKLAHOMA...ALL OF EAST TEXAS AND ADJACENT PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHWEST LOUISIANA THROUGH TUESDAY MORNING. SHOULD
THE GFS SOLUTION BECOME REALIZED...FLASH FLOOD WATCH WILL LIKELY
BE EXTENDED EASTWARD.
PERIODS OF RAINFALL TO CONTINUE THROUGH THURSDAY AS UPPER-LEVEL
LOW ACROSS THE ROCKIES REMAINS NEARLY STATIONARY. LOW TO SHIFT
EAST TO THE GREAT LAKES ON WEDNESDAY INTO WEDNESDAY NIGHT WITH
A WEAK FRONTAL BOUNDARY FORECAST TO SHIFT DRIFT SOUTH ACROSS THE
FOUR STATE REGION ON THURSDAY...ALLOWING RAINFALL TO END FROM THE
NORTHWEST AS HIGH PRESSURE REBUILDS BEHIND THE FRONT.
DRY CONDITIONS TO PREVAIL THROUGH THE REMAINDER OF THE FORECAST
PERIOD AS UPPER-LEVEL RIDGE BUILDS ACROSS THE REGION LATE IN THE
WORK WEEK. OTHERWISE...TEMPERATURES TO RANGE FROM HIGHS IN THE
UPPER 70S TO LOWS IN THE LOWER 60S THROUGH LATE IN THE WORK WEEK
WITH HIGHS FORECAST TO CLIMB INTO THE 80S DURING THE WEEKEND.
/05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 63 75 64 / 90 80 80 50
MLU 77 60 75 63 / 30 40 60 50
DEQ 70 62 71 61 / 90 80 80 60
TXK 72 63 73 62 / 90 80 80 60
ELD 74 60 74 63 / 70 70 80 60
TYR 72 65 74 64 / 90 80 80 50
GGG 72 64 74 63 / 90 80 80 50
LFK 74 66 75 65 / 90 80 70 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059-060-
070-071.
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001-002-010-017.
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Apr 18, 5:47 AM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 547 AM CDT MON APR 18 2016 ARZ050-051-059-060-070-071-LAZ001-002-010-017-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-191100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-SABINE-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS- CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 547 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING. AN UPPER-LEVEL STORM SYSTEM CONTINUES TO DRAW GULF OF MEXICO AND EASTERN PACIFIC MOISTURE INTO THE REGION. WIDESPREAD SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGHOUT MUCH OF THE DAY. RAINFALL COULD BE HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF THE WORK WEEK. ADDITIONAL RAINFALL AMOUNTS MAY LEAD TO FLASH FLOODING FOR THE EARLY PART OF THE WEEK. ADDITIONALLY...SOME STORMS COULD BE SEVERE ON WEDNESDAY INTO WEDNESDAY NIGHT AHEAD OF A COLD FRONT. OTHERWISE...HIGH PRESSURE BUILDING BEHIND A COLD FRONT WILL ALLOW FOR DRIER CONDITIONS LATE IN THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. ARZ061-072-073-LAZ003>006-011>014-018>022-191100- NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER- BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE- 547 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL STORM SYSTEM CONTINUES TO DRAW GULF OF MEXICO AND EASTERN PACIFIC MOISTURE INTO THE REGION. LOCALLY HEAVY RAIN MAY BE POSSIBLE AS RAINFALL INCREASES IN COVERAGE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE WORK WEEK. SOME STRONG THUNDERSTORMS MAY BE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE BUILDING BEHIND A COLD FRONT ON THURSDAY WILL ALLOW FOR DRIER CONDITIONS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:54 AM CDT | Flash Flood Watch | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Sevier | 26 hr |
| Apr 18, 9:34 AM CDT | Areal Flood Advisory | SHV | Hempstead, Little River, Miller | 3 hr |
| Apr 18, 10:34 AM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 69 hr |
| Apr 18, 10:29 AM CDT | River Flood Warning | SHV | McCurtain | 22 hr |
Nearby
River Flood Warnings in Arkansas, 2016River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.